Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Intermenstrual bleed, brown discharge - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   it is about plan b
Doctor :   can you please tell me in detail?

User :   i took it earlier this week and starting today i started getting a brownish discharge?
User :   and now it is more dark red color
User :   i dont know if that is normal or if that is a sign of pregnancy?
Doctor :   when was your last menstrual period?
User :   it was last thursday
User :   and it is normally only 3 days for me
User :   well that saturday was when i had sex
Doctor :   you mean day before yesterday?
User :   no last week
User :   not just a few days ago
Doctor :   okay
Doctor :   there are very less chances of getting pregnant , if you have sex immediately after your menstrual period.
Doctor :   Wait till next menstrual cycle
User :   so it is common to have bleeding after taking plan b?
User :   cause it seems like i already have my period again
Doctor :   some times inter menstrual bleeding will be occur because of hormonal irregularities
Doctor :   so wait till next menstrual cycle i.e 3 weeks from now

Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor